On the Involute-Evolute of the Pseudonull Curve in Minkowski 3-Space
dc.contributor.author | Ozturk, Ufuk | |
dc.contributor.author | Ozturk, Esra Betul Koc | |
dc.contributor.author | Ilarslan, Kazim | |
dc.date.accessioned | 2020-06-25T18:07:36Z | |
dc.date.available | 2020-06-25T18:07:36Z | |
dc.date.issued | 2013 | |
dc.department | Kırıkkale Üniversitesi | |
dc.description | Ozturk, Ufuk/0000-0002-8800-7869; Koc Ozturk, Esra B./0000-0002-9437-3443 | |
dc.description.abstract | We have generalized the involute and evolute curves of the pseudonull curves alpha in E-1(3); that is, alpha is a spacelike curve with a null principal normal. Firstly, we have shown that there is no involute of the pseudonull curves alpha in E-1(3). Secondly, we have found relationships between the evolute curve beta and the pseudonull curve alpha in E-1(3). Finally, some examples concerning these relations are given. | en_US |
dc.identifier.citation | Ufuk Ozturk, Esra Betul Koc Ozturk, Kazim Ilarslan, "On the Involute-Evolute of the Pseudonull Curve in Minkowski 3-Space", Journal of Applied Mathematics, vol. 2013, Article ID 651495, 6 pages, 2013. | en_US |
dc.identifier.doi | 10.1155/2013/651495 | |
dc.identifier.issn | 1110-757X | |
dc.identifier.issn | 1687-0042 | |
dc.identifier.scopus | 2-s2.0-84890056249 | |
dc.identifier.scopusquality | Q2 | |
dc.identifier.uri | https://doi.org/10.1155/2013/651495 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12587/5618 | |
dc.identifier.wos | WOS:000327297900001 | |
dc.identifier.wosquality | Q3 | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | Hindawi Publishing Corporation | en_US |
dc.relation.ispartof | Journal Of Applied Mathematics | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.title | On the Involute-Evolute of the Pseudonull Curve in Minkowski 3-Space | en_US |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- On the Involute-Evolute of the Pseudonull Curve in Minkowski 3-Space.pdf
- Boyut:
- 2.03 MB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin/Full Text